MathSciNet Relay Station
MathSciNet bibliographic data
MR2262870 (2007h:37119) 37L15 (35B35 35P15 35R35 37N25 92C17)
Choi, Y. S.; Lui, Roger Linearized stability of traveling cell solutions arising from a moving boundary problem. Proc. Amer. Math. Soc. 135 (2007), no. 3, 743–753 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement